# SDR MASA200601140

- Difficulty date: April 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 12,995 hours, 12,273 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7125 GSP.  STALL FAIL.  PERFORMED TEST OPS GOOD.
